# SDR CA970812010

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C59
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: 145100830
- Condition: Broken
- Location: Engine Mount
- Part time: 4,165 hours
- Component: Cont, IO360C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, IT WAS FOUND THAT A REAR ENGINE MOUNT WAS BROKEN.  LOWER RIGHT HAND TUBE 1.5 INCHES BELOW THE WEB.  CRACKED THROUGH THE ENTIRE DIAMETER.
